| Catalog Number |
NVTR-25 |
| Medical Device Problem Codes |
Difficult to Fold, Unfold or Collapse (1254); Migration or Expulsion of Device (1395)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Obstruction/Occlusion (2422)
| Date of Event |
01/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 25mm navitor valve was selected for implant.The patients calcification was considered adequate for anchoring of the valve.The anatomical measurements of the patient were: an aortic angle of 50 degrees, and annular dimensions of 72.1mm.During the procedure, a pre-dilation was performed with a 18mm non-abbott balloon.During implant, the patient was hemodynamically unstable during deployment, so the valve was implanted quickly at a depth of 2mm ncc and lcc.The valve was under-expanded as a result and ended up migrating toward the aorta.The migrated valve blocked coronary arteries and caused the patient to go into cardiac arrest.A valve-in-valve was then performed with good expansion with mild pvl, which was deemed acceptable.The physician snared one of the first valve tabs closer to lesser curvature.Ecmo was then administered to stabilize hemodynamics.The patient was transferred to the icu and is stable.
Additional Manufacturer Narrative
The device was not returned for analysis.An event of valve under-expansion, migration, cardiac arrest, occlusion was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on all available information, the cause of the reported cardiac arrest appears to be due to coronary occlusion.The reported coronary occlusion appears to be due to the device migration.The cause of the reported migration appears to be due to the valve under-expansion.The cause of the reported under-expansion could not be conclusively determined.The reported unexpected medical interventions and surgery are results of case-specific circumstances.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.
Event or Problem Description